# SDR AALA202406056794

- Difficulty date: June 4, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N920NN
- Make and model: Boeing 737823
- Aircraft serial: 31165
- Aircraft time: 20,890 hours, 8,916 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY-D LEFT HAND SIDE DOOR GETS STUCK AND HARD TO OPEN. ADJUSTED DOOR FRAME ASSEMBLY FOR LAVATORY-D DOOR. OPERTIONAL CHECK GOOD. PER AMM 25-40-14.
